| Catalog Number |
SSX-700 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported, a right side capsular contracture, baker grade ii.Healthcare professional later reported, capsular contracture, baker grade iii.Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported, a right side capsular contracture, baker grade ii.Healthcare professional, later reported, baker grade iii.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, since it is not related to the device.Additional observations: crease is observed.White particles were observed, on the shell.No further actions are required, since no issue in the manufacturing of the device is observed.